# SDR DXTA2013120405589

- Difficulty date: November 16, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N975QS
- Make and model: Cessna 750
- Aircraft serial: 7500175
- Aircraft time: 11,146 hours, 6,813 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Compressor
- Part number: 73828433
- Part serial: 2008030222A
- Condition: Faulty
- Location: Cockpit
- Part time: 1,569 hours, 978 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR NOTED ON DESCENT.  SUSPECTED COCKPIT PAC BECAUSE IT WAS DIFFICULT TO SET TEMP & HOLD IN AUTO OR MANUAL.  SELECTED COCKPIT PAC TO OFF & ODOR DISSIPATED.  REMOVED BAD COCKPIT TURBO COMPRESSOR PN 738284-33, SN & INSTALLED CRS SI3R842L.  REPAIRED TURBO COMPRESSOR PN 738384-33 & SN 9611062A.  SERVICED ENVIRONMENTAL CONTROL UNIT, OPERATIONS CHECKED NORMAL.  ALL WORK DONE IAW 750 MM CHAPTER 21-51-00.  COMPLIED WITH TASK CARD TC-750-21-12801 IMR 1, OPERATIONS CHECKED GOOD, LEAK CHECKED NORMAL.
